# SDR REXA2017030100349

- Difficulty date: March 1, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 7,602 hours, 5,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE SECOND STEP FROM THE TOP LOWER CORNER BY THE HAND RAIL BRACKET AREA IS CRACKED.  REPAIRED PAX DOOR FWD SIDE 2ND STEP SIDE PANEL IAW REO 670-52-11-104.
